# SDR USAA010452

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 51,677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DOUBLER CRACKED .09375, BS 178, 12 OCLOCK POSITION, STRINGER 1L.  ROUTED OUT DAMAGE (TIME LIMITED REPAIR) PER EA 69533.  (M)
